Archived

This topic is now archived and is closed to further replies.

Oral Anabolic Steroids While On Accutane?

4 posts in this topic

I have currently been on accutane and this is my 3rd month running 20mg daily, next month I'll be taking 40mg daily. I have seen lots of people run cycles and Accutane and get amazing results. But I'm starting an anadrol50mg oral cycle and my main concern is that this may affect my kidney or liver but the cycle only goes for 4 weeks... My main question is WILL THIS get in the way of the accutane eliminating my acne and WILL this damage my liver? What if i take anadrol50mg in the morning and accutane at night? I want to be able to have long term clear skin while doing this. Remember.. it's only for 1 month, and the accutane cycle goes for 6 months and guys..... saying ''You shouldn't be doing steroids etc'' isn't the answer.... Need help guys thanks.

Share this post


Link to post
Share on other sites

I have never been on a cycle, but I've talked to some that have. I am not definitely sure, but it could be really dangerous. You should stick with standard nitric oxide products and creatine if you feel you NEED something for your workouts. Personally I wouldn't take anything more than whey protein if I was on Accutane.


People never cease to amaze me. Some with their brilliance, others with their ignorance. eusa_think.gif

Here's A Few Acne.org Threads Of Mine You May Find Useful/Interesting (updated 7/25/13)

-- DIY Apple Cider Vinegar Toner

-- How to Ice Inflammed or Picked at Cysts

-- Milk of Magnesia Uses

Other Threads Worth Looking At

-- Oily Skin Research Thread: This shows some of our previous efforts and explains the mechanisms behind oily skin.

-- My failed but enlightening experiment going the "less is more" route, aka "The Caveman Routine"


Share this post


Link to post
Share on other sites

I personally don't think it's a great idea either, but if you're set on cycling while on accutane I hope your derm does liver enzyme counts monthly, and if you show any signs of jaundice during "treatment" the smart move would be to discontinue... but down to your main questions..

"WILL THIS get in the way of the accutane eliminating my acne?" - I don't think it would effect how well the medication would work.. but if you do show signs of elevated liver enzyme count or possible organ damage you will be taken off accutane.. thus obviously stopping it from benefiting your acne.

"WILL this damage my liver?" - Oxymetholone and accutane are both highly hepatotoxic, both on their own have the possibility of causing liver damage. This being said it's not 100% that it will damage your liver, but the chance is there, and it's a very real chance.

Like I said above I personally would advise against it 100%, but if you're set on it.. then be careful about it.. watch for how your body feels while you're on the drugs, and if you don't feel good about something talk to your doctor.

PS: I know nothing about bodybuilding (I'm a twig as you can see in my picture) but I am quite knowledgeable in medicine, so the opinion above is based on what I know from that.

2 people like this

Share this post


Link to post
Share on other sites

I cycled a transdermal diene lone after my first months on accutnanr after initial breakout hpwhenmy ski was good, I planned for a month cycle but had to stop at 3 weeks due to acne coming back in full force. I think any steroid will make your skin oily and accutane makes it dry so taking them at the same time is counter intuitive. I did get some gains in strength as well as losing fat and building muscle.

Share this post


Link to post
Share on other sites